Jump to content

Search the Community

Showing results for tags 'tms therapy'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hello, Thank you so much for this site. It is really a lifesaver. I am trying to taper off of Effexor XR (Venlafaxine) after 17 years of use. In the past I unsuccessfully tried to get off of Effexor XR. My doctor attempted to taper me off in only one month. The withdrawal symptoms were so horrible that I went I back on the drug and the symptoms immediately stopped. I finally got up the courage to try to taper again. This time I tapered 4 times as slow as before, but clearly not slow enough. I was desperate to find relief from the severe anxiety attacks and insomnia side effect that I got when my Effexor was increased above 150 mg. The anxiety and insomnia immediately improved after each reduction. However, I still experience some anxiety attacks from the drug withdrawal. I am currently holding steady at 112.5 mg. of Effexor XR. I tapered from 187.5 mg. Effexor XR plus 10 mg. Viibryd, 300 Gabapentin and 25 mg. Amitriptyline (Elavil) down to 112.5 mg. Effexor XR. over the course of approximately 7 months. Gabapentin and Elavil were relatively easy for me to get off of. Probably because I was only on them for a year or two. The withdrawal only lasted 1 week after each dose reduction. The antidepressants however, were a different story. They have been hell to get of! Especially the Effexor. I reduced the antidepressant every 3 to 5 weeks by reducing by the lowest dosage pill. In June I had Transcranial Magnetic Stimulation (TMS). This treatment helped me immensely. In fact I believe that it saved me. Before the treatment my depression was severe. The TMS decreased it to mild. It also helped with the anxiety a lot. It also helped some with sleep, fatigue and sexual dysfunction. If it was not for the drug withdrawal I really think that the depression would be in remission. I am happy that I am making forward progress, but I am frustrated that I continue to suffer withdrawal symptoms and it has been 6 months since I last reduced the Effexor. I am positive that I have PAWS. I am not sure but I suspect that I may have Post SSRI Sexual Dysfunction. The withdrawal symptoms are no longer severe like they were but they are still significant. I read your post on up-dosing and reinstating. Thank you! for the advice! I would have not known better and tried to up dose way too much had I not read this. Based on the recommendation I decided to be cautious and up-dose at the lowest dose possible (1 beadlet or 0.4 mg.) It has been 1 week since up-dosing. The first night that I up-dosed I noticed that my heart raced when I drank a glass of wine and I had insomnia. I don't really know if these things had anything to do with the up-dose or if it was an effect from the alcohol. Other then this I did not notice any difference at all until today. Today I had more intense head zaps. It might be too soon to jump to any conclusions just yet. I am thinking at holding steady for 1 more week and then assessing. What do you think? Also, how would you recommend storing the beadlets? Do you think they need to be kept out of light? P.S. I hope my signature is not too confusing. Did I put it in the right place? I am very glad that I found this site and I hope that I can help others as well. Signature: 2002-2005- Effexor XR. 150 mg. 2006- (Jan.- June) increased to 225 mg. Effexor XR, July 2006? decreased to 150 mg. 2007- 2018- Effexor XR.- 150 mg. 2018- increased to 225 mg. Effexor XR, added Gabapentin 900 mg., added Amitriptyline (Elavil25 mg. 2018- (Sept.) Decreased Effexor XR to 187.5mg, added Zoloft 10 mg., (Nov.) tapered off Elavil, (Dec.) tapered off Gabapentin 2019- (Jan.) switched Zoloft to 10 mg. Viibryd., (Feb.) decreased Effexor to 150 mg., (March) tapered off Viibryd, (April) switched 37.5 mg. Effexor to 10 mg. Prozac then tapered off of Prozac.
  2. Hi all, I am Katt, And I am weaning off of Effexor first and then will try to get off of Clonopin. I have suffered from depression and anxiety for as long as I can remember. I’m 59 and first started antidepressants when I was in my mid 20s. I’ve been on and off a large variety of medications, all of which either eventually stopped working or caused too many side effects. Wellbutrin caused terrible insomnia for way too long. I have tried Zoloft, Celexa, Prozac and a few others I can’t remember. I decided to wean off of Effexor after I completed the series of trans cranial magnetic stimulation which has seemed to help a lot. Now I want to get off of the anti-depressant and be sure That I am cured of my depression, or at least greatly improved. The Clonopin I take, 1 mg a day, is for help with sleep… It turns off that voice inside my head that wants to make a grocery list or remember to bring something with me when I go someplace. In other words, **** I don’t need to be thinking about at 3 AM! I haven’t figured out how to put in a signature line yet, but this is the latest information. I started Effexor in 2014 or 15. I was taking 300 mg, 150 twice a day. I am weaning down 37.5 mg every three weeks. At first I was on a two week schedule, but since my husband has metastatic cancer, my teenage daughter had a first psychotic episode, my youngest suffered recurrence of severe anxiety, depression and school refusal and I lost my job... so my psychiatrist decided a three week interval might be best. In reading through the possible side effects of Effexor, which I had read when I first began taking the medication, I now realize that it has probably been the cause of many adverse physical effects I have been blaming on other things! Below is a list, or at least a partial list, of side effects I believe are caused by the Effexor! Many things are new and, of conditions I had previous to Effexor, worsening of symptoms: Type two diabetes High cholesterol Elevated liver enzymes Elevated iron levels Gallstones Nonalcoholic fatty liver disease Level two or three scarring of my liver Excessive sweating Hot flashes Night sweats Nausea Weakness Severe fatigue Very tight muscles in my neck Muscle spasms of my back, neck and legs Abnormal healing creating abnormal scars Clumsiness or loss of balance? Memory loss, confusion, working and thinking slowly? Tinnitus Heart palpitations Tachycardia Persistent edema, especially of the hands Worsening of rosacea and acne Worsening of urticaria Itchy skin Easy bruising Stiff muscles, decreased flexibility and range of motion everywhere Excessive bleeding of cuts Anorgasmia, improved a little Tingling and numbness in my feet, not from the diabetes Extreme worsening of back hip and neck pain Worse arthritis Some Urinary incontinence or hesitation Hair loss Worsened asthma Sleep apnea And a whole bunch of other things I had never heard of or made the connection to Effexor since they may not have started or worsened for a few months or years after starting taking the drug. Glad to be here and compare notes with others. The main side effect of withdrawal I am experiencing now is nausea. Luckily the brain zaps have not started and I hope they do not. I’m starting physical therapy for pain, weakness and mobility issues soon. I have a TENS unit for my back and hip pain, I hope to get a Home traction unit for my spine and a new SI belt for hip pain. Katt
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy